# SDR AALA20160301004

- Difficulty date: March 1, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N732AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31549
- Aircraft time: 5,667 hours, 668 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR PATH EXIT LIGHT FIXTURE AT SEAT 11G IS DETACHED.  LIGHT FIXTURE IS IN THE COCKPIT.  RE-ATTACHED SEAT NR 11G EMER PATH LIGHT FIXTURE, TESTED OK IAW AMM 33-50-00.  THE ACFT WAS NOT GNDED.
